Alert archive / Mississippi / Flash Flood Warnings in 2022
Flash Flood Warning 9, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Mar 22, 2022, 4:17 PM CDT for 4 counties in Mississippi. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 22, 2022, 4:17 PM CDT (21:17 UTC)
- Expired
- Mar 22, 2022, 8:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, MS, Newton County, MS, Scott County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 49 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 22, 7:30 PM CDT | FLASH FLOOD | Decatur, MS | SEVERAL ROADS CLOSED IN THE AREA DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 193 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 478 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
410
WGUS54 KJAN 222117
FFWJAN
MSC061-101-123-129-230115-
/O.NEW.KJAN.FF.W.0009.220322T2117Z-220323T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
417 PM CDT Tue Mar 22 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Scott County in central Mississippi...
Smith County in central Mississippi...
Northwestern Jasper County in east central Mississippi...
Newton County in east central Mississippi...
* Until 815 PM CDT.
* At 417 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Forest, Morton, Newton, Harperville, Prospect, Lawrence, Decatur,
Raleigh, Roberts, Pineville, Homewood, Conehatta, Garlandville,
Burns, Steele, Pulaski, Hillsboro, Stratton, Center Ridge and
White Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3232 8973 3257 8944 3258 8891 3229 8891
3181 8954 3179 8965 3205 8965 3205 8973
FLASH FLOOD...RADAR INDICATED
$$
CMEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 22, 3:48 PM CDT, 29 minutes earlier.
Area forecast discussion, Mar 22, 3:48 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
348 PM CDT Tue Mar 22 2022
...SEVERE THUNDERSTORMS AND HEAVY RAINFALL CONTINUE THROUGH EARLY
THIS EVENING...
.DISCUSSION...
In the short-term, we continue to watch a line of severe
thunderstorms moving through the far eastern portions of our
forecast area - clearing east-central and northeast MS in the next
1 to 2 hours, and lingering in southeast MS through 6 or 7 PM.
Several tornadoes have occurred already with this line of storms
today, and a Tornado Watch will continue for these storms into
early this evening. Gusty winds east of the line have persisted
into the afternoon, but convective elements are quickly becoming
the dominant concern in those areas. The remainder of the Wind
Advisory will be cancelled shortly. Heavy rain will linger as the
squall line stalls out some in southeastern Mississippi, and a
Flash Flood Watch remains in effect into this evening. Tornado
Watch and Flash Flood Watch areas will also continue to be trimmed
as the threats end this afternoon and evening. In the wake of
this system, a cold front will finally clear our forecast area and
bring in cooler, drier air from the west. Gusts in the 20-25 mph
range will be possible through the day tomorrow.
Wednesday Night through Tuesday:
In the longer term, the forecast still remains quieter. It will
be dry through the period with cooler than normal temperatures
through Saturday night. Near normal temperatures are expected
Sunday with warmer than normal temperatures Sunday night through
Monday night. Several shortwaves will round the base of the
closed low as it slowly lifts out to the northeast through Friday
only to be replaced by another closed low swinging across the
Great Lakes region through Saturday. As a result our winds aloft
will remain out of the northwest until Monday. At the surface,
high pressure will remain to our west and north helping to keep
the Gulf "closed" until Sunday night - when a surface high will
become centered to our east and a surface low develops to our
west. This will result in return flow back across our region going
into Monday helping to provide the warmer temperatures. The next
chance for rain will approach from the west by the middle of next
week with another low pressure system developing in the
southwestern CONUS. /22/NF/
&&
.AVIATION...
18Z TAF discussion:
A line of strong to severe thunderstorms is continuing to move
east across the forecast area this afternoon. These storms will
bring a sudden wind shift with possible wind gusts in excess of 50
kts (in severe storms), possible hail, and +TSRA. In the wake of
these storms, a broad area of RA and BR will continue for several
hours, with scattered lightning occurring. Winds will become
westerly in the wake of storm activity, and ceilings will fall
into the MVFR range. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 47 62 41 67 / 79 5 0 3
Meridian 54 67 41 68 / 92 5 0 5
Vicksburg 46 62 41 67 / 30 5 0 2
Hattiesburg 54 67 42 71 / 90 5 1 5
Natchez 46 62 41 67 / 28 5 0 1
Greenville 46 58 41 62 / 24 5 1 3
Greenwood 47 58 41 63 / 58 5 0 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 1 AM CDT Wednesday for MSZ039-045-046-051-052-
056>058-064>066-072>074.
Wind Advisory until 9 PM CDT this evening for MSZ030-031-033-038-
039-045-046-051-052-056>058-063>066-072>074.
Flood Watch until 7 PM CDT this evening for MSZ019-025>033-
035>038-040>044-047>050-053>055-059>063.
LA...Flood Watch until 7 PM CDT this evening for LAZ009-016-025-026.
AR...None.
&&
NF/CME/22Hazardous weather outlook, Mar 22, 4:15 PM CDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 415 PM CDT Tue Mar 22 2022 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>028-034>036- 040>042-047-053-232115- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore- Grenada-Carroll-Montgomery-Washington-Humphreys-Holmes-Issaquena- Sharkey-Yazoo-Warren-Claiborne- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Wednesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. MSZ032-061-232115- Choctaw-Franklin MS- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms capable of producing damaging wind gusts will be possible through late this afternoon, and a tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ026-MSZ029-232115- Concordia-Webster- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of northeast Louisiana, and north central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight Isolated severe thunderstorms with damaging wind gusts will be possible through late this afternoon. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ031-232115- Lowndes- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through early this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ030-033-038-232115- Clay-Oktibbeha-Winston- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms are likely and tornadoes are possible through early this evening. Some thunderstorms may produce damaging winds up to 70 mph. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ037-044-049-054-060-232115- Attala-Leake-Rankin-Copiah-Adams- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Isolated severe thunderstorms with damaging wind gusts will be possible through late this afternoon. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ039-046-051-052-057-058-065-066-072>074-232115- Noxubee-Kemper-Newton-Lauderdale-Jasper-Clarke-Covington-Jones- Marion-Lamar-Forrest- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through early this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding are likely through this evening, and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ045-050-055-056-062>064-232115- Neshoba-Scott-Simpson-Smith-Lincoln-Lawrence-Jefferson Davis- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight Severe thunderstorms are likely and tornadoes are possible through early this evening. Some thunderstorms may produce damaging winds up to 70 mph. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding are likely through this evening, and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ043-048-059-232115- Madison MS-Hinds-Jefferson- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Mar 22, 3:51 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM TSTM WND DMG 3 NNW SALLIS 33.06N 89.79W
03/22/2022 ATTALA MS EMERGENCY MNGR
TREES DOWN JUST EAST OF DURANT. POSSIBLE
TORNADO.
&&
JCLocal storm report, Mar 22, 4:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 1 NW CARMACK 33.25N 89.67W
03/22/2022 ATTALA MS EMERGENCY MNGR
TREES DOWN HIGHWAY 35 AND COUNTY ROAD 3132.
POSSIBLE TORNADO.
&&
JCLocal storm report, Mar 22, 4:06 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TORNADO 2 ESE WEST POINT 33.60N 88.61W
03/22/2022 CLAY MS PUBLIC
TORNADO DAMAGE TREE DOWN, POWER POLES ALSO
SNAPPED, AND METAL POLES BENT AT A BUSINESS.
THERE WERE NO REPORTS OF INJURIES. STREETS
INCLUDE WAVERLY RD, CHURCHILL ST, ESHMAN ST,
CONCORDE RD, HWY 50.
&&
NPLocal storm report, Mar 22, 4:07 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG 12 W NEWELLTON 32.10N 91.45W
03/22/2022 TENSAS LA LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
12 W NEWELLTON. POWER LINES DOWN ON HIGHWAY
4 NEAR MILE MARKER 32.99.
1118 AM TSTM WND DMG 1 NE RICHMOND 32.40N 91.16W
03/22/2022 MADISON LA LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
NE RICHMOND. TREE DOWN ON HIGHWAY 80.
1125 AM TORNADO 10 WNW KINGS 32.48N 91.00W
03/22/2022 WARREN MS EMERGENCY MNGR
ROOF OFF HOUSE ON EAGLE LAKE SHORE ROAD.
1135 AM HAIL REDWOOD 32.48N 90.81W
03/22/2022 E0.25 INCH WARREN MS EMERGENCY MNGR
PEA HAIL REPORTED NEAR REDWOOD.
1140 AM HAIL 1 SSE BEECHWOOD 32.32N 90.81W
03/22/2022 E0.25 INCH WARREN MS AMATEUR RADIO
PEA HAIL NEAR HWY 27 AND WARRIOR TRAIL.
1148 AM FUNNEL CLOUD REDWOOD 32.48N 90.80W
03/22/2022 WARREN MS TRAINED SPOTTER
FUNNEL CLOUD NEAR REDWOOD SCHOOL.
1200 PM HEAVY RAIN 3 S VICKSBURG 32.31N 90.88W
03/22/2022 U0.50 INCH WARREN MS EMERGENCY MNGR
HEAVY RAIN CAUSED STREET FLOODING ALONG
PEMBERTON SQUARE STREET.
1207 PM TORNADO 3 SSW SATARTIA 32.64N 90.56W
03/22/2022 YAZOO MS EMERGENCY MNGR
TORNADO SPOTTED MOVING ACROSS HIGHWAY 3 NEAR
SATARTIA. REPORTED BY EMA AND BROADCAST
MEDIA.
1210 PM TORNADO EDWARDS 32.33N 90.61W
03/22/2022 HINDS MS EMERGENCY MNGR
ROOF OFF BUSINESS IN EDWARDS.
1212 PM TORNADO 1 NE EDWARDS 32.34N 90.60W
03/22/2022 HINDS MS BROADCAST MEDIA
TREES DOWN NEAR EDWARDS BLOCKING EAST BOUND
LANES OF INTERSTATE 20.
1213 PM TORNADO EDWARDS 32.33N 90.60W
03/22/2022 HINDS MS EMERGENCY MNGR
TREE ON A HOUSE ON STAPLE ROAD.
1213 PM TORNADO 3 NE EDWARDS 32.37N 90.56W
03/22/2022 HINDS MS EMERGENCY MNGR
SEVERAL HOMES ALONG BRADLEY RD WERE DAMAGED.
1220 PM TORNADO 1 NW BOLTON 32.36N 90.46W
03/22/2022 HINDS MS EMERGENCY MNGR
POWER POLE DOWN NEAR BOLTON.
1221 PM TORNADO 3 WSW BROWNSVILLE 32.43N 90.48W
03/22/2022 HINDS MS EMERGENCY MNGR
WIDESPREAD DAMAGE.
1222 PM TORNADO 2 WNW BOLTON 32.36N 90.49W
03/22/2022 HINDS MS EMERGENCY MNGR
OUT BUILDING/SHED MOVED OFF SLAB NEAR
BOLTON-EDWARD ELEMENTARY SCHOOL.
1225 PM TSTM WND DMG 1 SE YAZOO CITY 32.84N 90.39W
03/22/2022 YAZOO MS EMERGENCY MNGR
ROOF OFF BUSINESS ON HIGHWAY 49 NEAR YAZOO
CITY. POSSIBLE TORNADO.
1228 PM FUNNEL CLOUD 1 SW BENTONIA 32.64N 90.38W
03/22/2022 YAZOO MS EMERGENCY MNGR
PEA HAIL AND FUNNEL CLOUD REPORTED NEAR
BENTONIA.
1230 PM TORNADO 5 NE CLINTON 32.40N 90.28W
03/22/2022 HINDS MS AMATEUR RADIO
LIMBS DOWN NEAR KICKAPOO ROAD.
1230 PM TORNADO 3 S BENTONIA 32.61N 90.37W
03/22/2022 YAZOO MS EMERGENCY MNGR
TORNADO ON THE GROUND NEAR THE BIG BLACK
RIVER NEAR BENTONIA.
1248 PM TORNADO 7 NNW CANTON 32.70N 90.09W
03/22/2022 MADISON MS AMATEUR RADIO
TREES PARTIALLY BLOCKING HIGHWAY 16.
0100 PM TORNADO GOODMAN 32.97N 89.91W
03/22/2022 HOLMES MS EMERGENCY MNGR
TORNADO REPORTED NEAR GOODMAN.
0104 PM TORNADO GOODMAN 32.97N 89.91W
03/22/2022 HOLMES MS EMERGENCY MNGR
SEVERAL LARGE TREES DOWN. HOME WITH ROOF
HEAVILY DAMAGED AND PARTIALLY REMOVED.
0110 PM TORNADO 1 SE DURANT 33.07N 89.84W
03/22/2022 HOLMES MS AMATEUR RADIO
TREES DOWN BLOCKING HIGHWAY 12.
0122 PM TSTM WND DMG 2 ESE CARROLLTON 33.49N 89.89W
03/22/2022 CARROLL MS BROADCAST MEDIA
TREES DOWN AND POWER OUTAGES NEAR HWY 82 AND
35.
0137 PM TSTM WND DMG 3 E ELLIOTT 33.68N 89.70W
03/22/2022 GRENADA MS EMERGENCY MNGR
TREES DOWN ACROSS SOUTHERN GRENADA COUNTY.
0150 PM FUNNEL CLOUD 1 N MENDENHALL 31.98N 89.87W
03/22/2022 SIMPSON MS TRAINED SPOTTER
FUNNEL CLOUD SPOTTED NEAR HIGHWAY 49.
0158 PM FUNNEL CLOUD 3 ENE LIBERTY 32.29N 89.07W
03/22/2022 NEWTON MS TRAINED SPOTTER
FUNNEL CLOUD SOUTHEAST OF NEWTON.
0203 PM HAIL PUCKETT 32.08N 89.78W
03/22/2022 NAN INCH RANKIN MS EMERGENCY MNGR
DIME TO QUARTER SIZED HAIL REPORTED IN
PUCKETT.
0310 PM TORNADO 1 NE EDWARDS 32.34N 90.60W
03/22/2022 HINDS MS EMERGENCY MNGR
MOBILE HOME DAMAGED.
&&Local storm report, Mar 22, 4:08 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM TORNADO 4 W BOLTON 32.36N 90.52W
03/22/2022 HINDS MS EMERGENCY MNGR
ROOF DAMAGE TO COUNTY BARN.
&&
JCLocal storm report, Mar 22, 4:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM TORNADO 1 NNW DAMASCUS 32.67N 88.84W
03/22/2022 KEMPER MS EMERGENCY MNGR
MOBILE HOME DAMAGE NEAR DAMASCUS.
&&
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:46 AM CDT | River Flood Warning | JAN | Clay | 49 hr |
| Mar 22, 8:46 AM CDT | River Flood Warning | JAN | Lowndes | 3 days |
| Mar 22, 10:13 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 63 min |
| Mar 22, 10:50 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 55 min |
| Mar 22, 11:02 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 58 min |
| Mar 22, 11:07 AM CDT | Tornado Warning | JAN | Issaquena, Warren | 53 min |
| Mar 22, 11:41 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 64 min |
| Mar 22, 11:43 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 62 min |
| Mar 22, 11:51 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Leflore, Montgomery, Webster | 41 min |
| Mar 22, 11:54 AM CDT | Tornado Warning | JAN | Sharkey, Yazoo | 66 min |
| Mar 22, 12:01 PM CDT | Tornado Warning | JAN | Hinds, Madison, Warren, Yazoo | 59 min |
| Mar 22, 12:13 PM CDT | Flash Flood Warning | JAN | Warren | 2 hr |
| Mar 22, 12:17 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson | 58 min |
| Mar 22, 12:33 PM CDT | Areal Flood Warning | JAN | Issaquena, Washington | 6 hr |
| Mar 22, 12:43 PM CDT | Tornado Warning | JAN | Attala, Holmes | 62 min |
| Mar 22, 12:46 PM CDT | Tornado Warning | JAN | Leake, Madison | 59 min |
| Mar 22, 12:49 PM CDT | Tornado Warning | JAN | Copiah, Hinds, Rankin, Simpson | 56 min |
| Mar 22, 12:54 PM CDT | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 66 min |
| Mar 22, 1:06 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin, Scott | 54 min |
| Mar 22, 1:09 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery, Webster | 66 min |
| Mar 22, 1:20 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Montgomery, Webster | 55 min |
| Mar 22, 1:23 PM CDT | Tornado Warning | JAN | Attala, Choctaw, Montgomery, Oktibbeha, Webster, Winston | 67 min |
| Mar 22, 1:26 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Simpson | 38 min |
| Mar 22, 1:28 PM CDT | Special Weather Statement | JAN | Jasper | 32 min |
| Mar 22, 1:39 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 96 min |
| Mar 22, 1:42 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Rankin, Scott, Smith | 78 min |
| Mar 22, 1:46 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 74 min |
| Mar 22, 2:01 PM CDT | Tornado Warning | JAN | Lauderdale, Newton | 36 min |
| Mar 22, 2:07 PM CDT | Tornado Warning | JAN | Simpson, Smith | 40 min |
| Mar 22, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha, Webster | 93 min |
| Mar 22, 2:22 PM CDT | Tornado Warning | JAN | Kemper, Neshoba | 53 min |
| Mar 22, 2:23 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 97 min |
| Mar 22, 2:37 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 53 min |
| Mar 22, 2:41 PM CDT | Tornado Warning | JAN | Jasper, Newton | 19 min |
| Mar 22, 2:55 PM CDT | Tornado Warning | JAN | Noxubee | 65 min |
| Mar 22, 3:01 PM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 14 min |
| Mar 22, 3:22 PM CDT | Flash Flood Warning | JAN | Copiah, Franklin, Jefferson, Lawrence, Lincoln, Simpson | 3 hr |
| Mar 22, 3:42 PM CDT | Tornado Warning | JAN | Kemper | 46 min |
| Mar 22, 3:46 PM CDT | Tornado Warning | JAN | Clarke, Kemper, Lauderdale | 41 min |
| Mar 22, 4:01 PM CDT | Flash Flood Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 3 hr |
| Mar 22, 4:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 36 min |
| Mar 22, 4:37 PM CDT | Tornado Warning | JAN | Jasper, Newton | 18 min |
| Mar 22, 5:20 PM CDT | Tornado Warning | JAN | Clarke | 41 min |
| Mar 22, 6:01 PM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Kemper, Lauderdale, Neshoba | 4 hr |
Nearby
Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.